A Galois D-groupoid for q-difference equations
Annales de l'Institut Fourier, Volume 61 (2011) no. 4, p. 1493-1516

We first recall Malgrange’s definition of D-groupoid and we define a Galois D-groupoid for q-difference equations. Then, we compute explicitly the Galois D-groupoid of a constant linear q-difference system, and show that it corresponds to the q-difference Galois group. Finally, we establish a conjugation between the Galois D-groupoids of two equivalent constant linear q-difference systems, and define a local Galois D-groupoid for Fuchsian linear q-difference systems by giving its realizations.

Nous rappelons d’abord la définition de Malgrange de D-groupoïde et nous définissons un D-groupoïde de Galois pour les équations aux q-différences. Nous calculons ensuite le D-groupoïde de Galois d’un système aux q-différences linéaire à coefficients constants et montrons qu’il correspond au groupe de Galois aux q-différences. Nous établissons enfin une conjugaison entre les D-groupoïdes de Galois de deux systèmes aux q-différences linéaires à coefficients constants équivalents et définissons ainsi, en donnant ses réalisations, un D-groupoïde de Galois local pour les systèmes aux q-différences linéaires fuchsiens.

DOI : https://doi.org/10.5802/aif.2648
Keywords: Malgrange’s D-groupoids, q-difference equations, q-difference Galois groups
@article{AIF_2011__61_4_1493_0,
     author = {Granier, Anne},
     title = {A Galois $D$-groupoid for $q$-difference equations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     pages = {1493-1516},
     doi = {10.5802/aif.2648},
     mrnumber = {2951501},
     zbl = {1247.39008},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_4_1493_0}
}
Granier, Anne. A Galois $D$-groupoid for $q$-difference equations. Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1493-1516. doi : 10.5802/aif.2648. http://www.numdam.org/item/AIF_2011__61_4_1493_0/

[1] Casale, Guy D-enveloppe d’un difféomorphisme de (,0), Ann. Fac. Sci. Toulouse Math. (6), Tome 13 (2004) no. 4, pp. 515-538 | Article | Numdam | MR 2116815 | Zbl 1084.37036

[2] Casale, Guy Enveloppe galoisienne d’une application rationnelle de 1 , Publ. Mat., Tome 50 (2006) no. 1, pp. 191-202 | MR 2325017 | Zbl 1137.37022

[3] Cox, David; Little, John; O’Shea, Donal Ideals, varieties, and algorithms, Springer, New York, Undergraduate Texts in Mathematics (2007) (An introduction to computational algebraic geometry and commutative algebra) | MR 2290010 | Zbl 1118.13001

[4] Godement, Roger Topologie algébrique et théorie des faisceaux, Hermann, Paris (1973) (Troisième édition revue et corrigée, Publications de l’Institut de Mathématique de l’Université de Strasbourg, XIII, Actualités Scientifiques et Industrielles, No. 1252) | MR 345092 | Zbl 0275.55010

[5] Granier, Anne Un D -groupoïde de Galois pour les équations aux q -différences, Université Paul Sabatier, Toulouse III (2009) (Ph. D. Thesis)

[6] Houzel, Christian Géométrie analytique locale, Séminaire H. Cartan 13 (1960/61), No.18-21; 12, 22, 25, 15 p. (1962) | Zbl 0121.15906

[7] Humphreys, James E. Linear algebraic groups, Springer-Verlag, New York (1975) (Graduate Texts in Mathematics, No. 21) | MR 396773 | Zbl 0325.20039 | Zbl 0471.20029

[8] Malgrange, Bernard La variété caractéristique d’un système différentiel analytique, Ann. Inst. Fourier (Grenoble), Tome 50 (2000) no. 2, pp. 491-518 | Article | Numdam | MR 1775359 | Zbl 0951.35007

[9] Malgrange, Bernard Le groupoïde de Galois d’un feuilletage, Essays on geometry and related topics, Vol. 1, 2, Enseignement Math., Geneva (Monogr. Enseign. Math.) Tome 38 (2001), pp. 465-501 | MR 1929336 | Zbl 1033.32020

[10] Malgrange, Bernard Systèmes différentiels involutifs, Société Mathématique de France, Paris, Panoramas et Synthèses [Panoramas and Syntheses], Tome 19 (2005) | MR 2187078 | Zbl 1090.35003

[11] Martinet, Jean; Ramis, Jean-Pierre Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sci. École norm. sup. (4), Tome 16 (1983) no. 4, p. 571-621 (1984) | Numdam | MR 740592 | Zbl 0534.34011

[12] Van Der Put, Marius; Singer, Michael F. Galois theory of difference equations, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 1666 (1997) | MR 1480919 | Zbl 0930.12006

[13] Sauloy, Jacques Théorie de Galois des équations aux q -différences fuchsiennes, Université Paul Sabatier, Toulouse III (1999) (Ph. D. Thesis)

[14] Sauloy, Jacques Galois theory of Fuchsian q-difference equations, Ann. Sci. École norm. sup. (4), Tome 36 (2003) no. 6, p. 925-968 (2004) | Numdam | MR 2032530 | Zbl 1053.39033